Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 77, NWS Milwaukee, WI

June 25, 2025Columbia County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 25, 2025, 8:16 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2025, 8:16 PM CDT (01:16 UTC)
Expired
Jun 25, 2025, 9:00 PM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Sauk County, WI

The radar

The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS53 KMKX 260116
SVRMKX
WIC021-111-260200-
/O.NEW.KMKX.SV.W.0077.250626T0116Z-250626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
816 PM CDT Wed Jun 25 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Western Columbia County in south central Wisconsin...
  Sauk County in south central Wisconsin...

* Until 900 PM CDT.

* At 814 PM CDT, severe thunderstorms were located along a line
  extending from near Elroy to 6 miles southwest of Hillsboro to 9
  miles north of Richland Center to 11 miles south of La Farge,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Baraboo, Reedsburg, Wisconsin Dells, Lake Wisconsin, Lake Delton,
  West Baraboo, Bluffview, North Freedom, Merrimac, La Valle, Rock
  Springs, Loganville, Ironton, Lime Ridge, Devils Lake St Park, and
  Hill Point.

People attending Reedsburg Butterfest should seek safe shelter
immediately!

Other landmarks included are the following Locations Mirror Lake
State Park, Pine Island State Wildlife Area, and Kilbourn Dam.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9031 4364 8957 4350 8954 4331 8967
      4336 9019 4355 9019 4356 9020 4355 9021
      4356 9031
TIME...MOT...LOC 0114Z 271DEG 38KT 4374 9035 4358 9040 4347 9041 4341
9060

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM CDT, 4 hours 45 minutes earlier. Its key messages:

  • Scattered thunderstorms at times today, with a the potential for more widespread, stronger thunderstorms late this afternoon and into tonight. The main threats will be localized flooding and gusty winds.
  • On and off thunderstorms will continue through Thursday, with a high chance (70 to 80 percent) of exceeding an inch of rainfall from central to south-central WI.
  • Rivers are currently rising, with additional rounds of rain and storms bringing potential for some areas reaching flood stage over the next few days.
  • A return to higher heat and humidity expected going into the weekend.
Area forecast discussion, Jun 25, 3:31 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
331 PM CDT Wed Jun 25 2025

.KEY MESSAGES...

- Scattered thunderstorms at times today, with a the potential
  for more widespread, stronger thunderstorms late this
  afternoon and into tonight. The main threats will be
  localized flooding and gusty winds.

- On and off thunderstorms will continue through Thursday, with
  a high chance (70 to 80 percent) of exceeding an inch of
  rainfall from central to south-central WI.

- Rivers are currently rising, with additional rounds of rain
  and storms bringing potential for some areas reaching flood
  stage over the next few days.

- A return to higher heat and humidity expected going into the
  weekend.

&&

.SHORT TERM...
Issued 331 PM CDT Wed Jun 25 2025

Tonight and Thursday:

Rain and storm chances continue through tonight into Thursday.
As the stationary front has pulled itself further north and
bisected part of southern Wisconsin, we've had showers across
south central and central Wisconsin and dry weather/partly
cloudy skies for our southern two tiers of counties. This
boundary has brought temps in the upper 70s to low 80s for areas
south of the front and low 70s to upper 60s for areas to the
north. There is also a split in the dewpoints with areas south
of this boundary having dewpoints in the upper 60s to low 70s.
So for many this has been a hot and humid day and for others its
been wet and dreary.

There is a frontal boundary roughly across Richland Center Co,
WI stretching southeast to Stephenson Co, IL this afternoon.
Clouds on satellite are starting to percolate and bubble up
across southern WI and western IA. For the rest of the afternoon
and into the early evening hours this will be the place to
watch for any stronger to severe storms. For areas to the north
of the boundary toward central Wisconsin rain is ongoing and
conditions are more stable. So any storm that develops north or
moves off the frontal boundary northward will likely weaken.
Now, for the stronger storm threat.... its there, but its not
great. This frontal boundary is fairly weak and showers are
generating to the north along mid level WAA. So across the
southern where conditions are the best, there is not much of a
forcing mechanism to kick things off. This leaves chances low,
but non zero. Essentially a wait till it happens and when it
does keep your eyes on it. The main hazards will be winds and
heavy rain, but we can not rule out a tornado or two. There are
some good low level winds and shear able to sustain more
supercellular type storms along and south of the front. The
main concern for any stronger storm will be what it does as it
cross the front. This area has the best potential for tornadic
activity. The big IF being if any storms develop. The timing for
stronger storms is roughly now (3 PM ish)to 8 PM. Heading into
tonight there is expected to be a line of storms that move
through from the northwest. Thankfully as this line of storms
move through (there is much higher confidence in this line of
storms tonight) the window for stronger to severe storms will be
shrinking. We will be loosing some of the diurnal heating and
shear will weaken a bit. This means we will loose some of our
instability and especially our surface based instability which
will close the door on our tor potential. For more information
on the line of storms tonight look to the first paragraph of the
long term section.

Patterson

&&

.LONG TERM...
Issued 331 PM CDT Wed Jun 25 2025

Thursday night through Wednesday:

The unsettled pattern continues into the extended. A low
pressure system will be advancing from the Northern Plains
heading toward Wisconsin late Thursday. This area of low
pressure will continue east exiting Friday afternoon/evening.
Prior to this low pressure system moving in the stationary front
that was parked across central and southern Wisconsin will move
northward bringing more warm/moist air into the state. As the
low pressure system moves in late Thursday, a cold front will be
dragged across the state. Storms are expected to form along and
ahead of this cold front. With a good environment and southern
Wisconsin in the warm sector there is a potential for a few
stronger/severe storms. Strong wings looks to be the primary
threat. That being said the chances are low. With the current
pattern shear and time of day are two big things to keep an eye
on. Shear is kinda lack luster for southern Wisconsin which
could lead storms to have their outflow run ahead of the rain.
This setup isnt the most ideal for severe weather, especially
for people down stream. If these storms move through late then
we will loose diurnal heating. So will need to keep an eye
where/when these storms develop.

Once the cold front has passed to the east Friday
morning/afternoon, our chances for rain/storms decreases
dramatically. There could be a few showers that linger into the
afternoon along remnant outflow boundaries, but drier air will
move in.

For the weekend, heat and mostly dry weather returns. A warm
ridge will build in from the Plains and will build into
southern/central Wisconsin. High temperatures look to climb into
the 90s again with dewpoints in the 70s. Humidities will feel
hot and sticky again which leads to heat indices nearing 100.
Sunday, has the small exception to the mostly dry weather as the
ridge begins to exit another low will be on its heels for
Monday. This broad lift tries to nose in from the northwest, but
guidance is very split on this. With the hot and humid
conditions any forcing mechanism we have could generate
rain/storms, but were lacking that. So capped POPs at 15-25%
across our west and northwest.

Early next week temps look to cool off a bit, but rain chances
return. A low pressure system will likely cross the Upper Great
Lakes Region bringing another cold front through the state
Monday. Rain/storms are likely along this frontal boundary, but
timing and exact location are a bit fuzzy so opted for broad and
slightly lower POPS around 50-60%. Mostly dry and cooler
weather through mid week. The pattern looks to remain unsettled
with lots of shortwaves and troughs, but models are all over the
place leading to some low chance POPs around 10% peaking in
from time to time.

Patterson

&&

.AVIATION...
Issued 331 PM CDT Wed Jun 25 2025

VFR to IFR ceilings will continue through the period. Lower MVFR
to IFR ceilings are located across south central Wisconsin and
the immediate lakeshore. Scattered rain and a few thunderstorms
continue across central Wisconsin this morning along the
stationary front.

VFR conditions with scattered clouds is along the WI/IL border.
An isolated storm or two may be possible along the WI/IL border
through the evening. Additional and better chances (50-60%) for
rain and storms tonight. This line of storms will move from the
northwest to the southeast/east this evening into tonight. Heavy
rain and brief gusty winds are the main concerns with any
storms. There will be additional chances for scattered rain
through Thursday.

Light winds will predominately be out of the northeast to east
through this evening for all but southwestern Wisconsin. In the
southwest, there are light southeast winds. Heading into
tonight winds across the area will become southerly tonight
then continue to back southwesterly by Thursday late morning/afternoon.

Patterson

&&

.MARINE...
Issued 331 PM CDT Wed Jun 25 2025

A stationary front is lingering across the southern two thirds
of the state and will remain there through Thursday. Multiple
rounds of rain and thunderstorm will be possible across the
southern two thirds. Across the northern third, there are
isolated chances for rain/storms. North of the front winds will
be light north to northeasterly. South of the front winds will
be light south to southwesterly. Thursday evening into Friday
morning, this frontal boundary will move northward bringing
southerly winds to the majority of the lake as a low pressure
system advances from the Northern Plains. Friday
morning/afternoon a cold front will pass the lake bringing
chances for rain/storms and bringing light north to northwest
winds.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ056 until 7 AM Thursday.

LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
331 PM CDT Wed Jun 25 2025

WIZ046-047-051-052-056>060-062>072-262045-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
331 PM CDT Wed Jun 25 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will be possible tonight.

Any storms today will feature gusty winds and heavy downpours.
Localized flooding will be possible where storms train or linger
for extended periods of time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Scattered thunderstorm chances will continue, with another round
of higher chances Thursday afternoon.

Multiple rounds of rain and storms may produce localized flooding
at times across southern Wisconsin through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but rainfall and flooding
reports will be appreciated.

LMZ643>646-262045-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
331 PM CDT Wed Jun 25 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Scattered thunderstorms will be possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Scattered thunderstorm chances will continue, with another round
of higher chances Thursday afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-262045-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
331 PM CDT Wed Jun 25 2025

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Scattered thunderstorms will be possible through tonight over the
southern half of the lake.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Scattered thunderstorm chances will continue, with another round
of higher chances Thursday afternoon.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 25, 5:30 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
530 PM CDT Wed Jun 25 2025

WIZ064-252300-
Jefferson WI-
530 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JEFFERSON COUNTY
THROUGH 600 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Lake Ripley, or near Fort
Atkinson, moving east at 20 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Fort Atkinson, Jefferson, Cambridge, Lake Ripley, and Lake
Koshkonong.

This includes Wisconsin Highway 26 between mile markers 18 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 4292 8901 4302 8901 4305 8894 4306 8881
      4287 8880
TIME...MOT...LOC 2230Z 264DEG 15KT 4297 8895

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WAGNER
Special weather statement, Jun 25, 5:44 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
544 PM CDT Wed Jun 25 2025

WIZ057-063-252315-
Columbia WI-Dane WI-
544 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN COLUMBIA AND
NORTHEASTERN DANE COUNTIES THROUGH 615 PM CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado over Windsor, moving
east at 15 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Windsor, Marshall, Deforest,
Deansville, Token Creek, East Bristol, and Morrisonville.

This includes the following highways...
 Interstate 39/90/94 between mile markers 125 and 136.
 U.S. Highway 151 between mile markers 98 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 4313 8941 4327 8942 4336 8905 4311 8906
TIME...MOT...LOC 2243Z 264DEG 13KT 4322 8932

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WAGNER
Special weather statement, Jun 25, 5:57 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
557 PM CDT Wed Jun 25 2025

WIZ064-065-252345-
Waukesha WI-Jefferson WI-
557 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WAUKESHA AND
SOUTHEASTERN JEFFERSON COUNTIES THROUGH 645 PM CDT...

At 556 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado near Jefferson, moving
east at 20 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Oconomowoc, Johnson Creek,
Palmyra, Lake Koshkonong, Rome, Hebron, Sullivan, Helenville, Nws
Milwaukee/sullivan, and Summit.

This includes the following highways...
 Interstate 94 between mile markers 266 and 280.
 Wisconsin Highway 26 between mile markers 18 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 4289 8890 4305 8886 4309 8879 4309 8850
      4284 8855 4284 8866
TIME...MOT...LOC 2256Z 270DEG 18KT 4295 8876

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WAGNER
Special weather statement, Jun 25, 6:11 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
611 PM CDT Wed Jun 25 2025

WIZ056-057-260000-
Columbia WI-Sauk WI-
611 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COLUMBIA AND
NORTHEASTERN SAUK COUNTIES THROUGH 700 PM CDT...

At 610 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado over Reedsburg, moving
northeast at 20 mph.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Reedsburg, Wisconsin Dells, Lake Delton, and Rock Springs.

This includes the following highways...
 Interstate 90/94 between mile markers 88 and 100.
 U.S. Highway 12 between mile markers 213 and 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 4356 9010 4364 8999 4364 8952 4356 8957
      4343 9000
TIME...MOT...LOC 2310Z 229DEG 17KT 4354 8994

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WAGNER
Special weather statement, Jun 25, 6:58 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
658 PM CDT Wed Jun 25 2025

WIZ069-260045-
Rock WI-
658 PM CDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROCK COUNTY THROUGH
745 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
South Beloit, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Janesville, Beloit, South Beloit, Clinton, Tiffany, Johnstown Center,
Foxhollow, Avalon, Shopiere, Afton, and Emerald Grove.

This includes the following highways...
 Interstate 39/90 between mile markers 171 and 187.
 Interstate 43 between mile markers 0 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 8916 4273 8914 4272 8878 4268 8877
      4249 8892 4249 8902
TIME...MOT...LOC 2358Z 209DEG 22KT 4249 8907

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

WAGNER
Special weather statement, Jun 25, 7:46 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
746 PM CDT Wed Jun 25 2025

WIZ063>065-069-070-260130-
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-Dane WI-
746 PM CDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT WALWORTH...NORTHERN ROCK...
SOUTHWESTERN WAUKESHA...SOUTHEASTERN DANE AND SOUTHERN JEFFERSON
COUNTIES THROUGH 830 PM CDT...

At 746 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milton to near Whitewater to near Delavan.
Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Janesville, Whitewater, Stoughton, Fort Atkinson, Elkhorn, Delavan,
Milton, Edgerton, East Troy, Williams Bay, Palmyra, Fontana-On-Geneva
Lake, Darien, Como, Lake Koshkonong, Richmond, Fulton, Rome, La
Grange, and Albion.

This includes the following highways...
 U.S. Highway 12 between mile markers 320 and 327.
 Interstate 39/90 between mile markers 153 and 177.
 Wisconsin Highway 26 between mile markers 6 and 24.
 Interstate 43 between mile markers 8 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 4297 8923 4297 8855 4280 8840 4256 8847
      4256 8882 4277 8927
TIME...MOT...LOC 0046Z 218DEG 20KT 4277 8903 4281 8879 4271 8864

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningMKXRock41 min
Jun 25, 7:30 PM CDTSevere Thunderstorm WarningMKXRock, Walworth16 min
Jun 25, 7:45 PM CDTMarine Dense Fog AdvisoryMKX11 hr
Jun 25, 7:46 PM CDTSpecial Weather StatementMKXWalworth44 min
Jun 25, 9:12 PM CDTSpecial Weather StatementMKXMarquette33 min
Jun 26, 3:04 PM CDTSpecial Weather StatementMKXWashington41 min
Jun 26, 6:00 PM CDTSpecial Weather StatementMKXWalworth30 min
Jun 26, 6:18 PM CDTTornado WarningMKXSauk14 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.